# SDR AALA2019112759014

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 28,313 hours, 10,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT FOR FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00.
